RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2003, Volume 9, Issue 2, Pages 205–238 (Mi fpm729)  

Some normality-type properties, topological products, and classes of continuous mappings

A. N. Yakivchik

M. V. Lomonosov Moscow State University

Abstract: Some properties generalizing the normality separation axiom and their behavior under basic topological operations and continuous mappings are discussed. One of the general problems considered in the paper concerns the deduction of “nice” topological properties of spaces from generalized normality of certain topological products, their subspaces, and other related structures; in particular, extensions of the well-known theorems of Katětov and Tamano are suggested.

Full text: PDF file (344 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2005, 131:4, 5839–5860

Bibliographic databases:

UDC: 515.12

Citation: A. N. Yakivchik, “Some normality-type properties, topological products, and classes of continuous mappings”, Fundam. Prikl. Mat., 9:2 (2003), 205–238; J. Math. Sci., 131:4 (2005), 5839–5860

Citation in format AMSBIB
\Bibitem{Yak03}
\by A.~N.~Yakivchik
\paper Some normality-type properties, topological products, and classes of continuous mappings
\jour Fundam. Prikl. Mat.
\yr 2003
\vol 9
\issue 2
\pages 205--238
\mathnet{http://mi.mathnet.ru/fpm729}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2056626}
\zmath{https://zbmath.org/?q=an:1068.22007}
\elib{http://elibrary.ru/item.asp?id=9068267}
\transl
\jour J. Math. Sci.
\yr 2005
\vol 131
\issue 4
\pages 5839--5860
\crossref{https://doi.org/10.1007/s10958-005-0446-y}
\elib{http://elibrary.ru/item.asp?id=14189565}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27644495591}


Linking options:
  • http://mi.mathnet.ru/eng/fpm729
  • http://mi.mathnet.ru/eng/fpm/v9/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:187
    Full text:57
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019